News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Neurology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Neurology Answers List

Forum Name: Neurology Topics

Question: Buzzing, tingling, numbness, eyelid twitching,


 mysouldances - Sun Dec 30, 2007 1:13 am

I am a 54-year-old woman currently teaching English in China. I'm in good physical health but have been taking antidepressants for anxiety for several years (100 mg Zoloft in the morning and 75 mg amitriptyline in the evening.)

In June 2007, prior to coming to China I began to get some strange sensations in my right foot. It felt like buzzing. Since then there have been numerous other strange symptoms including muscles tightening in my legs, tingling feelings on my right side including eyelid twitching and some numbness in my upper and lower limbs. The eye lid twitching and tingling in my legs moved to
my right side. A few times my arms felt weak.

There is no pain involved and none of these symptoms are affecting my life except I am beginning to worry I may have something serious, like MS.

Should I be returning to Canada now in order to be examined by a doctor or can this wait another 4 months to when I planned to go home?

I look forward to hearing from you as soon as possible.

Thanks so much for your help.
 Dr. Chan Lowe - Fri Jan 18, 2008 9:17 pm

User avatar Hi Mysouldances,

The symptoms you are describing can all be related to a neurological issue. With the variety of locations and time (especially with the symptoms moving to a new place) there are only a few neurological syndromes that can explain these variations. I would be concerned about multiple sclerosis beginning to present.

I would recommend you see a doctor, whether in China or Canada, to have this evaluated further.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here